JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CURVATURE IDENTITIES DERIVED FROM AN INTEGRAL FORMULA FOR THE FIRST CHERN NUMBER
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CURVATURE IDENTITIES DERIVED FROM AN INTEGRAL FORMULA FOR THE FIRST CHERN NUMBER
Lee, Jungchan; Park, Jeonghyeong; Sekigawa, Kouei;
  PDF(new window)
 Abstract
We establish an integral formula for the first Chern number of a compact almost Hermitian surface and derive curvature identities from the integral formula. Further, we provide some results as applications of the identities.
 Keywords
Euh-Park-Sekigawa identity;first Chern number;almost Hermitian surface;
 Language
English
 Cited by
1.
Transplanting geometrical structures, Differential Geometry and its Applications, 2013, 31, 3, 374  crossref(new windwow)
2.
Curvature identities derived from the integral formula for the first Pontrjagin number, Differential Geometry and its Applications, 2013, 31, 4, 463  crossref(new windwow)
 References
1.
M. Berger, Quelques formules de variation pour une structure riemannienne, Ann. Sci. Ecole Norm. Sup. (4) 3 (1970), 285-294. crossref(new window)

2.
D. E. Blair and S. Ianus, Critical associated metrics on symplectic manifolds, Nonlinear problems in geometry (Mobile, Ala., 1985), 23-29, Contemp. Math., 51, Amer. Math. Soc., Providence, RI, 1986. crossref(new window)

3.
Y. Euh, J. H. Park, and K. Sekigawa, A Curvature identity on a 4-dimensional Rie-mannian manifold, Results in Mathematics, DOI: 10.1007/s00025-011-0164-3. crossref(new window)

4.
Y. Euh, J. H. Park, and K. Sekigawa, A generalization of 4-dimensional Einstein manifold, to appear in Mathematica Slovaca.

5.
Y. Euh, J. H. Park, and K. Sekigawa, Critical metrics for quadratic functionals in the curvature on 4-dimensional manifolds, Differential Geom. Appl. 29 (2011), no. 5, 642-646. crossref(new window)

6.
P. Gilkey, J. H. Park, and K. Sekigawa, Universal curvature identities, Differential Geom. Appl. 29 (2011), no. 6, 770-778. crossref(new window)

7.
P. Gilkey, J. H. Park, and K. Sekigawa, Universal curvature identities II, J. Geom. Phys. 62 (2012), no. 4, 814-825. crossref(new window)

8.
O. Gil-Medrano and P. W. Michor, Geodesics on spaces of almost Hermitian structures, Israel J. Math. 88 (1994), no. 1-3, 319-332. crossref(new window)

9.
A. Gray, M. Barros, A. M. Naveira , and L. Vanhecke, The Chern numbers of holomor-phic vector bundles and formally holomorphic connections of complex vector bundles over almost complex manifolds, J. Reine Angew. Math. 314 (1980), 84-98.

10.
A. Gray and L. M. Hervella, The sixteen classes of almost Hermitian manifolds, Ann. Mat. Pura Appl. (4) 123 (1980), 35-58. crossref(new window)

11.
G. M. Kuz'mina, Some generalizations of the Riemann spaces of Einstein, Math. Notes 16 (1974), 961-963; translation from Mat. Zametki 16 (1974), 619-622. crossref(new window)

12.
M. L. Labbi, Variational properties of the Gauss-Bonnet curvatures, Calc. Var. Partial Differential Equations 32 (2008), no. 2, 175-189. crossref(new window)

13.
J. C. Lee, J. H. Park, and K. Sekigawa, Notes on critical almost Hermitian structures, Bull. Korean Math. Soc. 47 (2010), no. 1, 167-178. crossref(new window)

14.
P. Libermann, Classification and conformal properties of almost Hermitian structures, Differential geometry (Budapest, 1979), 371-391, Colloq. Math. Soc. Jnos Bolyai, 31, North-Holland, Amsterdam-New York, 1982.

15.
S. P. Novikov, Topological invariance of rational classes of Pontrjagin, Dokl. Akad. Nauk SSSR 163 (1965), 298-300.

16.
K. Sekigawa, On some 4-dimensional compact almost Hermitian manifolds, J. Ramanu-jan Math. Soc. 2 (1987), no. 2, 101-116.

17.
F. Tricerri and L. Vanhecke, Curvature tensors on almost Hermitian manifolds, Trans. Amer. Math. Soc. 267 (1981), no. 2, 365-397. crossref(new window)

18.
W. T. Wu, Sur la structure presque complexe d'une variete differentiable reelle de dimension 4, C. R. Acad. Sci. Paris 227 (1948), 1076-1078.

19.
K. Yano, Differential Geometry on Complex and Almost Complex Spaces, Pergamon Press, New York, 1965.